# SDR RRXA001918

- Difficulty date: April 10, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE FINGER DOUBLER ON COCKPIT PRESSURE DECK APPROX 14 INCHES LEFT OF CENTER AT STA 45 TO STA 52, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLER IAW DC-8 SRM 51-1-21 AND EO NR 00-055 WITH APPROVED 8110-3 DATED 4-10-00.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
